Skip to Content

Does carbadopa cause you to have hallucinations?

Responses (2)

Anonymous 24 Sep 2010

Hello

Carbidopa is always used in combination with levodopa products (sinemet, sinemet CR, parcopa, or stalevo), as it does not have any activity for treating Parkinson's disease when used without levodopa.

Some side effects with carbidopa (plus levodopa) are potentially serious and should be reported immediately to your doctor . One of them is "hallucinations".

For future reference:

Low blood pressure (hypotension) or high blood pressure (hypertension)
Heart attacks
Malignant melanoma (a type of skin cancer)
A painful penile erection that does not go away (known as priapism)
Symptoms of neuroleptic malignant syndrome (NMS), which may occur if carbidopa is stopped too abruptly, such as:

High fever
Stiff muscles
Confusion
Irregular pulse or blood pressure
Fast heart rate (tachycardia)
Sweating
Irregular heart rhythms (arrhythmias)

Fainting
Bleeding in the digestive tract
Intestinal ulcers (known as duodenal ulcers)
Low white blood cells, red blood cells, or blood platelets
Psychiatric problems, such as:

Hallucinations
Delusions
Paranoia
Agitation
Anxiety
Depression
Suicidal thoughts or behaviors

Seizures
Falling or balance problems
Signs of an allergic reaction, including:

Unexplained rash
Hives
Itching
Swelling of the mouth or throat
Wheezing
Difficulty breathing.

Take care.-

subzero58 24 Sep 2010

hi,all i can say is if any of them side effects were in the meds i take i would be very careful. i will keep you in my prayers.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions